# SDR SWIA2020061051031

- Difficulty date: May 6, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 41,737 hours, 26,816 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Bs 1144-1162
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF BRACKET AT STGR. 7L BETWEEN FS 1144.00 AND FS 1162.00 IN THE AFT EQUIPMENT BAY, FOUND STRG 7L TO BE CHAFED.    (C-CHECK) RO 4/24/2020   CUT DAMAGED STRINGER 7L SECTION AT F.S. 1144.00 TO1162.00 AND REPLACED WITH NEW STRINGER SECTION AND SPLICE. REF. BOMBARDIER REO. ALL STEPS COMPLIED WITH. COMPLIED WITH SKYWEST TASK CARD
